How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 31582
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

FOR DR. CHIP I asked you a question on my old just answer

Customer Question

FOR DR. CHIP
Hi doctor. I asked you a question on my old just answer account here is our chat: http://www.justanswer.com/health/7u7aj-hi-question-regarding-suppplements-medications.html
I told you I had libido problems, both not getting hard too often and also losing the erection suddenly. Other problems that I commented were getting all exhausted for a few days after doing sprints.
So here is the bloodwork on the link below I got done in January. Hopefully we find a solution : )
http:[email protected]/9275726570/
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Chip replied 4 years ago.
Sorry-- I was off when you posted. Let me know when you're back on
Customer: replied 4 years ago.

I will be on today after 6pm eastern time.

Let me know what time works for you : )

Expert:  Dr. Chip replied 4 years ago.
After 6 will be fine
Customer: replied 4 years ago.

Hi. I am online. Whenever you are ready

Expert:  Dr. Chip replied 4 years ago.
OK. For the most part I see nothing too specific in your blood work. And, sorry but we didn't discuss your erection problem on the other page so could you tell me more about it?
Customer: replied 4 years ago.

yes.. sure.. I don't get hard too often and when I do and I am inside a girl I lose erection easily. Also I come quickly.
That is sort of recent. It is been like 2 years

Expert:  Dr. Chip replied 4 years ago.
You lose the erection because you come too quickly? Are you saying that you get a full erection when you do but sometimes you don't get one at all?
Customer: replied 4 years ago.

I get erections 90% full and I lose them suddenly..I get soft.. in the middle of the intercourse.
The days I do physical exercise I don't have high sex drive.

Is this all related to testosterone levels?

Expert:  Dr. Chip replied 4 years ago.
No, it's not a testosterone problem, even for men with truly low testosterone levels and yours aren't that low. The libido part can be but testosterone isn't really involved with the erection mechanism. Have you talked to your doctor about this?
Customer: replied 4 years ago.

yes, he said it was a testosterone problem (before he saw the results of the exam) and he prescribed me Cialis (5mg a day). He said if I took it for a couple of months then I could stop taking it and I would be good!

Customer: replied 4 years ago.

so I took it for a month. still had the "getting soft" problem and didn't take it anymore

Expert:  Dr. Chip replied 4 years ago.
Sorry for the delay--just to be sure here, not only do you have the premature ejaculation problem but there are times when you just lose the erection without reaching climax and ejaculating?
Customer: replied 4 years ago.

yes!

Expert:  Dr. Chip replied 4 years ago.
OK. Are there any times when you have a full erection and can have, say, intercourse for better than five minutes and then ejaculate?
Customer: replied 4 years ago.

more than five minutes? rarely..
When it is more than five minutes it is because I got soft so I stopped then begun again

Expert:  Dr. Chip replied 4 years ago.
OK--just one more question--when you do achieve an erection does it matter whether you're on your back as opposed to being on top or kneeling from behind or standing up as to how soon you lose it?
Customer: replied 4 years ago.

I don't think it makes any difference

Expert:  Dr. Chip replied 4 years ago.
OK--and we can continue here if you need. The reason I asked about the positioning is that there's something called a venous leak where the blood drains out of the penis too quickly and it is much more obvious when lying down than when sitting, kneeling, or erect. I really don't think that's your problem, but a urologist could check it out. It sounds as though--and don't take this the wrong way--that your problem is basically from the neck up (mental) and not a physical condition. That's certainly true of premature ejaculation and it could also explain why you lose the erection without ejaculating. It's a matter of performance anxiety and it can be a self-fulfilling prophecy once your subconscious gets involved. The treatment for that is cognitive behavioral therapy with a skilled therapist.
Customer: replied 4 years ago.

what about the low libido? Not getting erections

Expert:  Dr. Chip replied 4 years ago.
The low libido could be anxiety or depression or both. Your testosterone level isn't low enough to cause the typical symptoms like low libido. And if you can achieve full erections some times and then there are times when you can't get one at all, that's entirely mental--there is no physical condition that can cause that.
Customer: replied 4 years ago.

One thing I didn't mention is that I have been taking sertraline (before 100mg and recently 50mg)

Expert:  Dr. Chip replied 4 years ago.
For how long now?
Customer: replied 4 years ago.

like 1 year or more

Expert:  Dr. Chip replied 4 years ago.
The sertraline could certainly be the cause of your low libido but it wouldn't be involved with the premature ejaculation.
Customer: replied 4 years ago.

I am going to stop taking it then.
I have recently been researching about how to naturally boost the libido/testosterone and these supplements/vitamins were the ones I found online info that theyd work for this:

SUPPLEMENTS

-zinc-

-Vitamin D-

-fish oil -

- Argenine

-MAGNESIUM

-HORNY GOAT WEED

-TRIBULUS

What do you think sir?

Thanks

Expert:  Dr. Chip replied 4 years ago.
All are fine but with any supplements I'm obligated to tell you to talk to your doctor first. And don't stop the sertarline without talking to him because that needs to be weaned and not stopped cold turkey
Customer: replied 4 years ago.

I am sorry. I didn't understand your last phrase "needs to be weaned and not stopped cold turkey"

And the reason I am asking here about the supplements is that I cant afford a doctor anymore : (

Expert:  Dr. Chip replied 4 years ago.
Well, in general an SSRI like that should be weaned--one every other day for two weeks, then every third day for two weeks, then stopped. There can be withdrawal symptoms if you just stop it suddenly. The supplements will be fine

Related Health Questions